Discrete spectrum of the periodic elliptic operator with a differential perturbation
Journées équations aux dérivées partielles, (1994), article no. 14, 4 p.
@article{JEDP_1994____A14_0,
     author = {Birman, Mikhail Sh.},
     title = {Discrete spectrum of the periodic elliptic operator with a differential perturbation},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1994},
     mrnumber = {1298685},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1994____A14_0}
}
Birman, Mikhail Sh. Discrete spectrum of the periodic elliptic operator with a differential perturbation. Journées équations aux dérivées partielles,  (1994), article  no. 14, 4 p. http://www.numdam.org/item/JEDP_1994____A14_0/

1. S. Alama, M. Avellaneda, P.A. Deift, R. Hempel, On the existence of eigenvalues of a divergence form operator A + λB in a gap of σ(A), Asymptotic Analysis 8 (4) (1994), 311-344. | MR 1278777 | MR 95g:47069 | Zbl 0806.47042

2. M.Sh. Birman, Discrete spectrum of the periodic Schrödinger operator for non-negative perturbations, Operator Theory: Advances and Applications, vol. 70, Birkhäuser, Basel, 1994. | MR 1308998 | Zbl 0828.34075